# SDR SROM200300019

- Difficulty date: January 20, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 65279583
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE OB NACELLE FWD IB BREATHER CUT OUT IS CRACKED.  REMOVED AND REPALCED BREATHER CUT OUT WITH NEW PART PER SRM 51-30-5, 51-10-2, 51-30-3 AND MM 51-21-17.
